Alert archive / Ohio / River Flood Warnings in 2020

River Flood Warning 52, NWS Northern Indiana

March 29, 2020Putnam County, Ohio

NWS Northern Indiana issued this river flood warning at Mar 29, 2020, 11:11 AM EDT for Putnam County, Ohio. It took effect at Mar 30, 2020, 12:21 AM EDT. It was in force for 57 hr.

The area

The outline as issued.

The facts

Issued
Mar 29, 2020, 11:11 AM EDT (15:11 UTC)
In effect from
Mar 30, 2020, 12:21 AM EDT
Expired
Apr 1, 2020, 9:30 AM EDT
In force
57 hr
Issued by
NWS Northern Indiana
Area
Storm-based polygon
Flood severity
Minor

County Putnam County, OH

The radar

The Northern Indiana radar (KIWX), 132 km from the middle of the area, began a volume at 15:12 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Blanchard River at Ottawa (OTTO1).

Action stage
20 ft
Minor stage
23 ft
Moderate stage
27 ft
Major stage
30 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 04189260, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

938 
WGUS43 KIWX 291511
FLWIWX


BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Northern Indiana
1111 AM EDT Sun Mar 29 2020

...The National Weather Service in Northern Indiana has issued a 
Flood Warning for the following rivers...

  Blanchard River at Ottawa affecting Putnam County

.Recent heavy rainfall will likely lead to minor river flooding.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Never drive vehicles through flooded areas. The water may be too deep
to allow safe passage. Never allow children to play in or near flood 
waters. Stay tuned to NOAA Weather Radio or local media for further 
statements and updated forecasts.

Detailed river forecasts and more information can be found on the 
internet at www.weather.gov/iwx under Rivers and Lakes. 

All times are in Eastern Time. This statement will be updated in 
about 24 hours or sooner if necessary.

&&

OHC137-301511-
/O.NEW.KIWX.FL.W.0052.200330T1200Z-200401T1330Z/
/OTTO1.1.ER.200330T1200Z.200331T0000Z.200331T1330Z.NO/
1111 AM EDT Sun Mar 29 2020

The National Weather Service in Northern Indiana has issued a 

* Flood Warning for 
  The Blanchard River at Ottawa
* from Monday morning to Wednesday morning.
* At 10 AM Sunday the stage was 20.4 feet and rising.
* Minor flooding is forecast.
* Flood stage is 23.0 feet.
* Forecast...The river will rise above flood stage Monday morning  
  and crest near 23.5 feet around 8 PM Monday March 30 and fall 
  below flood stage around 9 AM Tuesday March 31.
* At 23.0 feet...Lowland flooding occurs mainly in south Ottawa. 
  Flood water also gets into low farmlands.

&&

LAT...LON 4103 8429 4107 8429 4108 8404 4100 8401
      4104 8416                       

$$
4 follow-up statements
247 
WGUS83 KIWX 300155
FLSIWX


Flood Statement
National Weather Service Northern Indiana
955 PM EDT Sun Mar 29 2020

...The Flood Warning has been extended for the following rivers...
 
  Wabash River near Linn Grove affecting Adams and Wells Counties 
  Blanchard River at Ottawa affecting Putnam County 
  Saint Joseph River Ohio NEAR Newville affecting Allen...De Kalb and 
  Defiance Counties 
  Tiffin River At Stryker affecting Defiance...Fulton and Williams 
  Counties 
 
.While heavy rain has ended, runoff water continues to work its way through
the river basins. As such, waters can continue to rise some.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Never drive vehicles through flooded areas. The water may be too deep
to allow safe passage. Never allow children to play in or near flood 
waters. Stay tuned to NOAA Weather Radio or local media for further 
statements and updated forecasts.

Detailed river forecasts and more information can be found on the 
internet at www.weather.gov/iwx under Rivers and Lakes. 

All times are in Eastern Time. This statement will be updated in 
about 24 hours or sooner if necessary.

&&

INC001-179-310154-
/O.EXT.KIWX.FL.W.0045.000000T0000Z-200402T1330Z/
/LYNI3.1.ER.200329T2200Z.200331T0600Z.200401T1330Z.NO/
955 PM EDT Sun Mar 29 2020

 The Flood Warning has been extended for
  The Wabash River near Linn Grove
* until Thursday morning.
* At 9 PM Sunday the stage was 11.4 feet and rising.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 11.0 feet.
* Forecast...The river will rise to a crest near 12.3 feet around  2 
  AM Tuesday March 31 and fall below flood stage around  9 AM 
  Wednesday April  1.
* At 12.0 feet...The flooding of county roads begin.
* This crest compares to a previous crest of 12.4 feet which occurred 
  on Dec 29 2015.

&&

LAT...LON 4069 8510 4072 8508 4064 8499 4061 8502


$$

OHC137-310154-
/O.EXT.KIWX.FL.W.0052.200330T0421Z-200401T1851Z/
/OTTO1.1.ER.200330T0421Z.200330T1800Z.200331T1851Z.NO/
955 PM EDT Sun Mar 29 2020

 The Flood Warning has been extended for
  The Blanchard River at Ottawa
* until Wednesday afternoon.
* At 9 PM Sunday the stage was 22.6 feet and rising.
* Minor flooding is forecast.
* Flood stage is 23.0 feet.
* Forecast...The river will rise above flood stage very early Monday 
  morning  and crest near 23.9 feet around  2 PM Monday March 30 and 
  fall below flood stage around  2 PM Tuesday March 31.
* At 23.0 feet...Lowland flooding occurs mainly in south Ottawa. 
  Flood water also gets into low farmlands.
* This crest compares to a previous crest of 24.2 feet which occurred 
  on Dec 7 2011.

&&

LAT...LON 4103 8429 4107 8429 4108 8404 4100 8401
      4104 8416                       

$$

INC003-033-OHC039-310154-
/O.EXT.KIWX.FL.W.0050.200331T0600Z-200403T0300Z/
/NVLI3.1.ER.200331T0600Z.200331T1800Z.200402T0300Z.NO/
955 PM EDT Sun Mar 29 2020

 The Flood Warning has been extended for
  The Saint Joseph River Ohio NEAR Newville
* from late Monday night to Thursday evening.
* At 9 PM Sunday the stage was 11.7 feet and rising.
* Minor flooding is forecast.
* Flood stage is 12.0 feet.
* Forecast...The river will rise above flood stage very early Tuesday
  morning and crest near 12.1 feet around  8 AM Wednesday April  1 
  and fall below flood stage around 11 PM Wednesday April  1.
* At 12.0 feet...DeKalb County Road 42 about 3 miles northeast of 
  Newville floods. Agricultural and low lands flood along the St. 
  Joseph River to the Cedarville Reservoir.
* This crest compares to a previous crest of 12.0 feet which occurred 
  on Dec 30 2015.

&&

LAT...LON 4126 8498 4140 8481 4139 8478 4123 8493


$$

OHC039-051-171-310154-
/O.EXT.KIWX.FL.W.0046.000000T0000Z-200403T0600Z/
/STRO1.1.ER.200328T1716Z.200330T1200Z.200402T0600Z.NO/
955 PM EDT Sun Mar 29 2020

 The Flood Warning has been extended for
  The Tiffin River At Stryker
* until late Thursday night.
* At 9 PM Sunday the stage was 12.2 feet and rising.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 11.0 feet.
* Forecast...The river will rise to a crest near 12.4 feet around  8 
  AM Monday March 30 and fall below flood stage around  2 AM Thursday
  April  2.
* At 12.0 feet...Portions of State Route 66 flood north of Archbold.
* This crest compares to a previous crest of 11.9 feet which occurred 
  on Jun 1 2015.

&&

LAT...LON 4130 8444 4149 8446 4159 8439 4159 8429
      4130 8438                       

$$
629 
WGUS83 KIWX 301450
FLSIWX


Flood Statement
National Weather Service Northern Indiana
1050 AM EDT Mon Mar 30 2020

...The Flood Warning has been extended for the following rivers...
 
  Wabash River near Linn Grove affecting Adams and Wells Counties 
  Blanchard River at Ottawa affecting Putnam County 
  Tiffin River At Stryker affecting Defiance...Fulton and Williams 
  Counties 
 
.Minor river flooding continues.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Never drive vehicles through flooded areas. The water may be too deep
to allow safe passage. Never allow children to play in or near flood 
waters. Stay tuned to NOAA Weather Radio or local media for further 
statements and updated forecasts.

Detailed river forecasts and more information can be found on the 
internet at www.weather.gov/iwx under Rivers and Lakes. 

All times are in Eastern Time. This statement will be updated in 
about 24 hours or sooner if necessary.

&&

INC001-179-311450-
/O.EXT.KIWX.FL.W.0045.000000T0000Z-200402T0600Z/
/LYNI3.1.ER.200329T2200Z.200331T0000Z.200401T0600Z.NR/
1050 AM EDT Mon Mar 30 2020

 The Flood Warning has been extended for
  The Wabash River near Linn Grove
* until late Wednesday night.
* At 10 AM Monday the stage was 12.9 feet and rising.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 11.0 feet.
* Forecast...The river will rise to a crest near 13.2 feet around 8 
  PM Monday March 30 and fall below flood stage around 2 AM 
  Wednesday April  1.
* At 14.0 feet...Secondary roads are blocked. Roads near the east 
  side of Geneva begin to flood. Some evacuations may be required and
  property needs to be transferred to higher ground.

&&

LAT...LON 4069 8510 4072 8508 4064 8499 4061 8502


$$

OHC137-311450-
/O.EXT.KIWX.FL.W.0052.000000T0000Z-200401T0900Z/
/OTTO1.1.ER.200330T0400Z.200330T0800Z.200331T0900Z.NO/
1050 AM EDT Mon Mar 30 2020

 The Flood Warning has been extended for
  The Blanchard River at Ottawa
* until late Tuesday night.
* At 10 AM Monday the stage was 23.2 feet and rising.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 23.0 feet.
* Forecast...The river will fall below the 23.0 foot flood stage 
  around 5 AM Tuesday March 31.
* At 23.0 feet...Lowland flooding occurs mainly in south Ottawa. 
  Flood water also gets into low farmlands.

&&

LAT...LON 4103 8429 4107 8429 4108 8404 4100 8401
      4104 8416                       

$$

OHC039-051-171-311450-
/O.EXT.KIWX.FL.W.0046.000000T0000Z-200403T0200Z/
/STRO1.1.ER.200328T1716Z.200330T1800Z.200402T0200Z.NO/
1050 AM EDT Mon Mar 30 2020

 The Flood Warning has been extended for
  The Tiffin River At Stryker
* until Thursday evening.
* At 10 AM Monday the stage was 12.5 feet and rising.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 11.0 feet.
* Forecast...The river will rise to a crest near 12.5 feet around  2 
  PM Monday March 30 and fall below flood stage around 10 PM 
  Wednesday April  1.
* At 13.0 feet...Flood waters begin to affect some farm buildings 
  near Stryker and flood some secondary roads.

&&

LAT...LON 4130 8444 4149 8446 4159 8439 4159 8429
      4130 8438                       

$$
924 
WGUS83 KIWX 310116
FLSIWX


Flood Statement
National Weather Service Northern Indiana
916 PM EDT Mon Mar 30 2020

...The Flood Warning has been extended for the following rivers...
 
  Blanchard River at Ottawa affecting Putnam County 
  Tiffin River At Stryker affecting Defiance...Fulton and Williams 
  Counties 
 
...The Flood Warning continues for the following rivers... 

  Wabash River near Linn Grove affecting Adams and Wells Counties 
  Saint Joseph River Ohio NEAR Newville affecting Allen...De Kalb 
  and Defiance Counties 
 
.Heavy rainfall over the weekend continues to result in rising 
water on area rivers.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Never drive vehicles through flooded areas. The water may be too deep
to allow safe passage. Never allow children to play in or near flood 
waters. Stay tuned to NOAA Weather Radio or local media for further 
statements and updated forecasts.

Detailed river forecasts and more information can be found on the 
internet at www.weather.gov/iwx under Rivers and Lakes. 

All times are in Eastern Time. This statement will be updated in 
about 24 hours or sooner if necessary.

&&

INC001-179-010115-
/O.CON.KIWX.FL.W.0045.000000T0000Z-200402T0600Z/
/LYNI3.1.ER.200329T2200Z.200330T2330Z.200401T0600Z.NR/
916 PM EDT Mon Mar 30 2020

The Flood Warning continues for
  The Wabash River near Linn Grove
* until late Wednesday night.
* At 9 PM Monday the stage was 13.3 feet and rising.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 11.0 feet.
* Forecast...The river will fall below the 11.0 foot flood stage 
  around  2 AM Wednesday April  1.
* At 14.0 feet...Secondary roads are blocked. Roads near the east 
  side of Geneva begin to flood. Some evacuations may be required and
  property needs to be transferred to higher ground.
* This crest compares to a previous crest of 13.1 feet which occurred 
  on Feb 22 2014.

&&

LAT...LON 4069 8510 4072 8508 4064 8499 4061 8502


$$

OHC137-010115-
/O.EXT.KIWX.FL.W.0052.000000T0000Z-200401T1424Z/
/OTTO1.1.ER.200330T0400Z.200331T0030Z.200331T1424Z.NO/
916 PM EDT Mon Mar 30 2020

 The Flood Warning has been extended for
  The Blanchard River at Ottawa
* until Wednesday morning.
* At 8 PM Monday the stage was 23.4 feet and rising.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 23.0 feet.
* Forecast...The river will fall below the 23.0 foot flood stage 
  around 10 AM Tuesday March 31.
* At 23.0 feet...Lowland flooding occurs mainly in south Ottawa. 
  Flood water also gets into low farmlands.
* This crest compares to a previous crest of 23.3 feet which occurred 
  on Dec 30 2015.

&&

LAT...LON 4103 8429 4107 8429 4108 8404 4100 8401
      4104 8416                       

$$

INC003-033-OHC039-010115-
/O.CON.KIWX.FL.W.0050.200401T0600Z-200402T1200Z/
/NVLI3.1.ER.200401T0600Z.200401T0600Z.200401T1200Z.NO/
916 PM EDT Mon Mar 30 2020

The Flood Warning continues for
  The Saint Joseph River Ohio NEAR Newville
* from late Tuesday night to Thursday morning.
* At 8 PM Monday the stage was 11.6 feet and steady.
* Minor flooding is forecast.
* Flood stage is 12.0 feet.
* Forecast...The river will rise to near flood stage around  2 AM 
  Wednesday April  1.
* At 12.0 feet...DeKalb County Road 42 about 3 miles northeast of 
  Newville floods. Agricultural and low lands flood along the St. 
  Joseph River to the Cedarville Reservoir.
* This crest compares to a previous crest of 12.0 feet which occurred 
  on Dec 30 2015.

&&

LAT...LON 4126 8498 4140 8481 4139 8478 4123 8493


$$

OHC039-051-171-010115-
/O.EXT.KIWX.FL.W.0046.000000T0000Z-200403T0600Z/
/STRO1.1.ER.200328T1716Z.200331T0000Z.200402T0600Z.NO/
916 PM EDT Mon Mar 30 2020

 The Flood Warning has been extended for
  The Tiffin River At Stryker
* until late Thursday night.
* At 8 PM Monday the stage was 12.6 feet and rising.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 11.0 feet.
* Forecast...The river will fall below the 11.0 foot flood stage 
  around  2 AM Thursday April  2.
* At 13.0 feet...Flood waters begin to affect some farm buildings 
  near Stryker and flood some secondary roads.
* This crest compares to a previous crest of 13.1 feet which occurred 
  on Jul 15 2017.

&&

LAT...LON 4130 8444 4149 8446 4159 8439 4159 8429
      4130 8438                       

$$
895 
WGUS83 KIWX 311613
FLSIWX


Flood Statement
National Weather Service Northern Indiana
1213 PM EDT Tue Mar 31 2020

...The Flood Warning is cancelled for the following rivers...
 
  Blanchard River at Ottawa affecting Putnam County
  Saint Joseph River Ohio NEAR Newville affecting Allen...De Kalb and 
  Defiance Counties
 
...The Flood Warning has been extended for the following rivers...
 
  Wabash River near Linn Grove affecting Adams and Wells Counties 
  Wabash River near Bluffton affecting Wells County 
  Tiffin River At Stryker affecting Defiance...Fulton and Williams 
  Counties 
  
.Heavy rainfall over the weekend continues to result in rising 
water on area rivers.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Never drive vehicles through flooded areas. The water may be too deep
to allow safe passage. Never allow children to play in or near flood 
waters. Stay tuned to NOAA Weather Radio or local media for further 
statements and updated forecasts.

Detailed river forecasts and more information can be found on the 
internet at www.weather.gov/iwx under Rivers and Lakes. 

All times are in Eastern Time. This statement will be updated in 
about 24 hours or sooner if necessary.

&&

INC001-179-011612-
/O.EXT.KIWX.FL.W.0045.000000T0000Z-200402T1021Z/
/LYNI3.1.ER.200329T2200Z.200330T2330Z.200401T1021Z.NR/
1213 PM EDT Tue Mar 31 2020

 The Flood Warning has been extended for
  The Wabash River near Linn Grove
* until Thursday morning.
* At 12 PM Tuesday the stage was 12.8 feet and falling.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 11.0 feet.
* Forecast...The river will fall below the 11.0 foot flood stage 
  around  6 AM Wednesday April  1.
* At 12.0 feet...The flooding of county roads begin.


&&

LAT...LON 4069 8510 4072 8508 4064 8499 4061 8502


$$

INC179-011612-
/O.EXT.KIWX.FL.W.0054.000000T0000Z-200402T1048Z/
/BLFI3.1.ER.200331T0311Z.200331T1800Z.200401T1048Z.NO/
1213 PM EDT Tue Mar 31 2020

 The Flood Warning has been extended for
  The Wabash River near Bluffton
* until Thursday morning.
* At 12 PM Tuesday the stage was 10.7 feet and rising.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 10.0 feet.
* Forecast...The river will rise to a crest near 10.7 feet around 2 
  PM Tuesday March 31 and fall below flood stage around 6 AM 
  Wednesday April  1.
* At 11.0 feet...River Road at Bluffton begins to flood. Flood waters
  isolate the amphitheater at Kehoe Park in Bluffton. 


&&

LAT...LON 4085 8552 4088 8541 4078 8512 4072 8508
      4069 8511                       

$$

OHC039-051-171-011612-
/O.EXT.KIWX.FL.W.0046.000000T0000Z-200403T0800Z/
/STRO1.1.ER.200328T1716Z.200331T0630Z.200402T0800Z.NO/
1213 PM EDT Tue Mar 31 2020

 The Flood Warning has been extended for
  The Tiffin River At Stryker
* until late Thursday night.
* At 11 AM Tuesday the stage was 12.5 feet and steady.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 11.0 feet.
* Forecast...The river will fall below the 11.0 foot flood stage 
  around 4 AM Thursday April  2.
* At 13.0 feet...Flood waters begin to affect some farm buildings 
  near Stryker and flood some secondary roads.

&&

LAT...LON 4130 8444 4149 8446 4159 8439 4159 8429
      4130 8438                       

$$

OHC137-311643-
/O.CAN.KIWX.FL.W.0052.000000T0000Z-200401T1424Z/
/OTTO1.1.ER.200330T0400Z.200331T0030Z.200331T0900Z.NO/
1213 PM EDT Tue Mar 31 2020

The Flood Warning is cancelled for
  The Blanchard River at Ottawa
* At 11 AM Tuesday the stage was 22.5 feet
* Flood stage is 23.0 feet.
* The river fell below flood stage early Tuesday morning.
* Forecast...The river will fall to near 22.1 feet around  2 PM 
  Tuesday March 31.

&&

LAT...LON 4103 8429 4107 8429 4108 8404 4100 8401
      4104 8416                       

$$

INC003-033-OHC039-311643-
/O.CAN.KIWX.FL.W.0050.000000T0000Z-200402T1200Z/
/NVLI3.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1213 PM EDT Tue Mar 31 2020

The Flood Warning is cancelled for
  The Saint Joseph River Ohio NEAR Newville
* At 11 AM Tuesday the stage was 11.5 feet
* Flood stage is 12.0 feet.
* Forecast...The river crested below flood stage at 11.5 feet Tuesday
  morning. The river will continue falling.

&&

LAT...LON 4126 8498 4140 8481 4139 8478 4123 8493


$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Northern Indiana wrote its last area forecast discussion before this river flood warning went out at Mar 29, 7:00 AM EDT, 4 hours 11 minutes earlier.

Area forecast discussion, Mar 29, 7:00 AM EDT, 4 hours 11 minutes before
Area Forecast Discussion
National Weather Service Northern Indiana
700 AM EDT Sun Mar 29 2020

.SYNOPSIS...
Issued at 656 AM EDT Sun Mar 29 2020

strong winds will redevelop later today behind a strong cold
front with speeds from 25 to 35 mph with some gusts possible to 50
mph. Mostly dry conditions with near to below normal
temperatures expected Monday through Friday.

&&

.SHORT TERM...(Today and Tonight)
Issued at 302 AM EDT Sun Mar 29 2020

As a cold front sweeps across the region this morning, tight
surface pressure gradients, combined with strong southwest to
west winds aloft, will create very windy conditions. There will be
some initial clearing directly behind the front, but then
altostratus will fill in from the west by late morning as wrap
around moisture gets trapped under a mid-level inversion. Widely
scattered showers could also materialize by afternoon, especially
across northern portions of the forecast area where there will be
better lift associated with the upper low moving through
Michigan. Showers and winds will gradually diminish overnight as
the low progresses eastward, away from the area.

&&

.LONG TERM...(Monday through Saturday)
Issued at 302 AM EDT Sun Mar 29 2020

High pressure moving in behind the low will favor mostly dry
conditions on Monday, but there could be a few lingering showers.
The ridge will move over the area on tuesday and remain in place
through Friday, so dry weather is expected. A somewhat slow moving
cold front is forecast to arrive on Saturday, but there is some
model variability in timing and therefore precipitation amounts.
Do expect a good chance of rain with this system though.
Temperatures will be near to below normal through this period
with highs in the 40s and 50s, and lows mainly in the 30s.

&&

.AVIATION...(For the 12Z TAFS through 12Z Monday Morning)
Issued at 655 AM EDT Sun Mar 29 2020

The cold front was now east of the terminals and was racing east.
Strong gradient winds will develop as a massive dry slot moves
into the area with a very tight pressure gradient. Reasonable
daytime mixing should allow winds to eventually gust to near 40
knots later today. Winds will diminish some tonight toward the end
of the TAF period. Moved up the arrival of the lower MVFR post
frontal clouds based on the latest obs and trends.

&&

.IWX WATCHES/WARNINGS/ADVISORIES...
IN...Wind Advisory until 8 PM EDT /7 PM CDT/ this evening for
     INZ003>009-012>018-020-022>027-032>034.

MI...Wind Advisory until 8 PM EDT this evening for MIZ077>081.

     Lakeshore Flood Advisory until 11 PM EDT this evening for MIZ077.

OH...Wind Advisory until 8 PM EDT this evening for OHZ001-002-004-005-
     015-016-024-025.

LM...Gale Warning until 11 PM EDT this evening for LMZ043-046.

&&

SYNOPSIS...Skipper/Cobb
SHORT TERM...Cobb
LONG TERM...Cobb
AVIATION...Skipper

Visit us at www.weather.gov/iwx

Follow us on Facebook...Twitter...and YouTube at:
www.facebook.com/NWSNorthernIndiana
www.twitter.com/nwsiwx
www.youtube.com/NWSNorthernIndiana
Hazardous weather outlook, Mar 29, 4:17 AM EDT, 6 hours 54 minutes before
Hazardous Weather Outlook
National Weather Service Northern Indiana
417 AM EDT Sun Mar 29 2020

INZ003>009-012>018-020-022>027-032>034-MIZ078>081-OHZ001-002-004-005-
015-016-024-025-300830-
La Porte-St. Joseph IN-Elkhart-Lagrange-Steuben-Noble-De Kalb-Starke-
Pulaski-Marshall-Fulton IN-Kosciusko-Whitley-Allen IN-White-Cass IN-
Miami-Wabash-Huntington-Wells-Adams-Grant-Blackford-Jay-Cass MI-
St. Joseph MI-Branch-Hillsdale-Williams-Fulton OH-Defiance-Henry-
Paulding-Putnam-Van Wert-Allen OH-
417 AM EDT Sun Mar 29 2020 /317 AM CDT Sun Mar 29 2020/

...WIND ADVISORY IN EFFECT FROM 8 AM EDT /7 AM CDT/ THIS MORNING TO
8 PM EDT /7 PM CDT/ THIS EVENING...

This Hazardous Weather Outlook is for northern Indiana, southwest
Michigan and northwest Ohio.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Wind Advisory.

Windy conditions will develop today with southwest to west winds 25
to 35 mph and gusts up to 50 mph.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

MIZ077-300830-
Berrien-
417 AM EDT Sun Mar 29 2020

...LAKESHORE FLOOD ADVISORY IN EFFECT UNTIL 11 PM EDT THIS EVENING...
...WIND ADVISORY IN EFFECT FROM 8 AM THIS MORNING TO 8 PM EDT THIS
EVENING...

This Hazardous Weather Outlook is for southwest Michigan.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Lakeshore Flood Advisory.
   Wind Advisory.

Strong winds behind a cold front will produce high waves on Lake
Michigan which could result in lakeshore flooding. Southwest to west
winds 25 to 35 mph and gusts up to 50 mph can be expected.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Hazardous weather is not expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

LMZ043-046-300830-
New Buffalo MI to St Joseph MI-Michigan City IN to New Buffalo MI-
417 AM EDT Sun Mar 29 2020

...GALE WARNING IN EFFECT UNTIL 11 PM EDT THIS EVENING...

This Hazardous Weather Outlook is for the nearshore waters of
southeastern Lake Michigan.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Gale Warning.

Windy conditions, with gales possible, are expected to develop late
tonight, which will be hazardous to small crafts.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Hazardous weather is not expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

The office that day

Everything else NWS Northern Indiana issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 29, 12:07 AM EDTSpecial Weather StatementIWXAllen, Henry, Putnam23 min

Nearby

River Flood Warnings in Ohio, 2020Every river flood warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.